MAUDE Adverse Event Report: ZIPPIE VOYAGE; EARLY INTERVENTION STROLLER

ZIPPIE VOYAGE; EARLY INTERVENTION STROLLER
Model Number ZIPPIE VOYAGE
Medical Device Problem Code Misassembly by Users (3133)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 09/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Background information: please reference zippie voyage recall (res# (b)(4)) regarding new remediation for this issue.This mdr is being filed due to severity of potential injury and updated risk file for this failure mode.While there is no design, manufacturing, or assembly malfunction, there is a known potential malfunction on the part of the caregiver when not adequately attaching the detachable seat from the early intervention stroller.Full details of the voluntary field safety notice are filed within sunrise medical recall file 2937137-6/28/21-001-c.Father stated that he did not have tether installed.Father stated that he did not know who last attached the seat to base or when, or if anyone touched or moved the seat or base during the child's therapy appointment.Discussion: root cause of the reported incident is most likely due to the caregiver inadequately attaching the detachable stroller seat to the stroller base or inadequately checking to make sure the detachable seat was still attached following the child's therapy appointment.This detachable configuration is a user requirement (market requirement).There is no malfunction of the stroller base, but due to the nature of the potential injury for serious injury or death, this issue is being filed although there is no malfunction of the device.The issue may be the result of lack of a failsafe device such as the voyage safety tether kit which will be sent out to all device owners as part of the aforementioned recall.Conclusion: while there is no malfunction of the device leading to the fall, due to the unexpected detachment and lack of a failsafe device, this mdr is being filed.The voyage 2021 recall addresses the remediation of this device.No further investigation will be performed in this case.
 
Event or Problem Description
Father of end user was descending a ramp at the doctor's office when the voyage seat unexpectedly slid off the base.The child fell to the ground and suffered a head injury reported as bruising.Follow-up medical exam including head ct scan did not reveal any other injuries.

Brand Name
ZIPPIE VOYAGE
Common Device Name
EARLY INTERVENTION STROLLER
MDR Report Key12657330
Report Number9616084-2021-00062
Device Sequence Number4852441
Product Code INM
UDI-Device Identifier00016958053647
UDI-Public(01)00016958053647(12)ZV18-000751
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberZIPPIE VOYAGE
Device Catalogue NumberEIZ18
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2021
Initial Report FDA Received Date10/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
88257
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight14